# SDR 2001F00133

- Difficulty date: May 30, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A4144910006
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FIRST OFFICERS AIRSPEED INDICATOR REACHED 100 KNOTS AND STOPPED INCREASING ABOVE THAT.  RETURNED TO MIAMI.  REPLACED FIRST OFFICERS AIRSPEED/MACH INDICATOR.  PITOT STATIC LOW LEVEL LEAK CHECK ACCOMPLISHED WITHIN LIMITS IAW MM 34-11-00.  REMOVED BLOCKING TAPE.  (M)
